# SDR IPXA2023112188188

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 91,497 hours, 18,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR POWER SWITCH DOES NOT WORK AFTER LANDING. BOTH INSIDE & OUTSIDE SWITCH INOP. **OII 2** FOUND DEBRIS LODGED BEHIND COURIER SEATS PREVENTING FULL TRAVEL INTO STOW POSITION AND CONTACT WITH SAFETY SENSOR. REMOVED DEBRIS AND OPS CHECKED FORWARD PASSENGER DOOR REF. AMM 52-11-02 OPS CHECK GOOD AT THIS TIME. THIS CLEARS DEFERRAL, PLACARD REMOVED.
